# SDR IPXA2018011825634

- Difficulty date: January 18, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 18,959 hours, 12,077 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.   AT FL330 RECEIVED A GREEN HYD RSVR LO LVEL ECAM. ACCOMPLISHED APPLICABLE ECAM & QRH PROCEDURES. LANDING UNEVENTFUL. TOWED TO RAMP.  BLED GREEN HYDRAULICS SYSTEM IAW AMM 29-11-32.  SERVICED GREEN HYDRAULIC SYSTEM IAW AMM 12-12-29. NO LEAKS IN GREEN SYSTEM NOTED.
